FAST3 Training

-

16 matches found

    • 9:00 - 11:00 am   Thurs morning
      8/1/2019
    • Illini Hall, Room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    • 10:00 am - 12:00 pm   Thurs morning
      8/1/2019
    • UIUC -- location to be announced

    In this short course you will learn how to use some of the data analysis features and tools in Excel 2016. Topics will include learning the basics of PivotTables; using subtotals in a list of data; setting up data validation rules; using Goal Seek, Solver, Scenarios and more.

    • 9:00 am - 12:00 pm   Tu/Th mornings
      8/6/2019
    • UIUC -- location to be announced

    In this 6-hour course, attendees will begin by exploring the PowerPoint 2016 interface. Next we will create and save a presentation; view and navigate, and edit text on slides; add and modify graphical objects in a presentation; work with tables and charts; and prepare to deliver a presentation.

    • 1:00 - 4:00 pm   Tues/Thurs afternoons
      8/6/2019
    • UIUC -- location to be announced

    • 9:00 am - 12:00 pm   Wed morning
      8/7/2019
    • UIUC -- location to be announced

    In this 3-hour class learn how to create and work with Access reports. Create a basic report and explore layout and design view. Use the report wizard to create reports. In design view add controls and set properties for those controls; learn about calculated controls, apply sort & group feature to report data, finish up with graphics (themes and conditional formatting).

    • 1:00 - 3:00 pm   Tue afternoon
      8/13/2019
    • Illini Hall, Room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    In this 2-hour workshop, participants will learn how to adjust a photo’s color and brightness in Lightroom; crop, straighten, and fix perspective, brush over certain parts of a photo for local adjustments; and work with photos on multiple devices. No prior knowledge of Lightroom is required.

    • 9:00 am - 12:00 pm   WTh mornings
      8/14/2019
    • UIUC -- location to be announced

    • 9:00 am - 5:00 pm   W (lunch on your own)
      8/14/2019
    • Illini Hall, room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    This 7-hour course introduces the basics of Adobe Illustrator. Topics will include design principles, elements, and graphics composition; creating documents containing basic shapes and customized paths. We will also learn how to insert text and typographical characters.

    • 9:00 am - 12:00 pm   Thur.Fri mornings
      8/15/2019
    • Illini Hall, Room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    • 9:00 am - 12:00 pm   Tu/Th mornings
      8/20/2019
    • UIUC -- location to be announced

    In this 6-hour course, you will import and export data into Excel 2016, work with conditional formatting, and learn about macros. Additional topics will include summarizing data using subtotals and data validation; and analyzing data using Goal Seek and Solver along with what if scenarios. Prerequisite: Completion of Excel 2016 Level 1 or equivalent knowledge

    • 1:00 - 4:00 pm   TuW afternoons
      8/20/2019
    • UIUC -- location to be announced

    This 6-hour course covers work with transitions and animations; slide masters; and practice skills using audio and video files in their presentations.  Finally students will learn about more features and methods for delivery an effective presentation.

    • 1:00 - 4:00 pm   M afternoon
      8/26/2019
    • UIUC -- location to be announced

    In this 3 hour course, participants will learn how to create and edit OneNote notebooks, search and export notes. We will enter data into OneNote from a variety of sources, from existing documents to webpages to images.

    • 10:00 am - 12:00 pm   Tue morning
      8/27/2019
    • UIUC -- location to be announced

    • 1:00 - 4:00 pm   Tu afternoon
      8/27/2019
    • UIUC -- location to be announced

    In this 3 hour course, we will go beyond how the program works to include organizational strategies and tips to hyperlink to other notebooks and files, integrating with the rest of MS Office including linking to Outlook with Tasks to add reminders, Meeting notes that integrate with Skype for Business and other meetings, and other tips to boost the power of OneNote.

    • 9:00 am - 4:00 pm   Wed. (lunch on your own)
      8/28/2019
    • UIUC -- location to be announced

    • 10:00 am - 12:00 pm   Fri morning
      8/30/2019
    • UIUC -- location to be announced